# SDR CALA0100694

- Difficulty date: July 26, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N76823
- Make and model: Doug DC-9-82
- Aircraft serial: 49483
- Aircraft time: 44,546 hours, 24,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR JAMB SILL CORRODED AT STA 1155-1212.  A REPAIR WAS INSTALLED IAW SRM 53-05, FIGURE 63.
